Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 35, Pages 2241-2253
http://dx.doi.org/10.1155/S0161171203204348

The Diophantine equation ax2+2bxy4ay2=±1

Département de Mathématiques, École Normale Supérieure, Université de Yaoundé 1, Yaoundé BP 47, Cameroon

Received 30 April 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lionel Bapoungué, “The Diophantine equation ,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 35, pp. 2241-2253, 2003. doi:10.1155/S0161171203204348